# SDR AALA970090

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46989
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON LONGERON 48L JUST AFT OF FRAME AT STATION 1099.  SPLICED IN NEW SECTINO OF LONGERON PER SRM 53-10-00 AND 51-00-01.  (M)
